# SDR HEEA0014064

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub Assy
- Part number: 212011701101
- Condition: Worn
- Location: T/R Feather Brg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R HUB ASSY WORN FEATHERING BEARING. REPLACED BEARINGS AND RETURNED TO SERVICE.
